Proportional navigation as a problem of cybernetics
Doklady Akademii Nauk, Tome 121 (1958) no. 3, pp. 432-435
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_121_3_a9,
author = {A. S. Kel'zon and O. V. Grigor'eva},
title = {Proportional navigation as a problem of cybernetics},
journal = {Doklady Akademii Nauk},
pages = {432--435},
year = {1958},
volume = {121},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_121_3_a9/}
}
A. S. Kel'zon; O. V. Grigor'eva. Proportional navigation as a problem of cybernetics. Doklady Akademii Nauk, Tome 121 (1958) no. 3, pp. 432-435. http://geodesic.mathdoc.fr/item/DAN_1958_121_3_a9/